# SDR DALA2019072404466

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 64,962 hours, 24,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6706, L/P 6097270) EMERGENCY LIGHTS INOP IN FWD GALLEY AND ROWS 1-3. RESEATED BATTERY AT POWER SUPPLY M730. LIGHTS CK GOOD. OK FOR SERVICE.
